Publication
Title
On deformations of triangulated models
Author
Abstract
This paper is the first part of a project aimed at understanding deformations of triangulated categories, and more precisely their dg and A∞A∞ models, and applying the resulting theory to the models occurring in the Homological Mirror Symmetry setup. In this first paper, we focus on models of derived and related categories, based upon the classical construction of twisted objects over a dg or A∞A∞-algebra. For a Hochschild 2 cocycle on such a model, we describe a corresponding curvature compensating deformation which can be entirely understood within the framework of twisted objects. We unravel the construction in the specific cases of derived A∞A∞ and abelian categories, homotopy categories, and categories of graded free qdg-modules. We identify a purity condition on our models which ensures that the structure of the model is preserved under deformation. This condition is typically fulfilled for homotopy categories, but not for unbounded derived categories.
Language
English
Source (journal)
Advances in mathematics. - New York, N.Y.
Publication
New York, N.Y. : 2013
ISSN
0001-8708
Volume/pages
243(2013), p. 330-374
ISI
000320632900012
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 12.03.2014
Last edited 29.06.2017
To cite this reference